I broke out in a bit of a rash on cheek, and under eye, and my feet got the tingles, like they fell alseep. And now I am sick, tired, and sinusitis like. Is that usual? And weezing too. Also I am just looking for support in this depressing living situation. Does anyone just want to chat, and be pen pals??? I am a great listener too. Amy-sarah
Bipolar Disorder - I am on Seroquel, Zoloft, and Topomax. Does anyone else take these?
- 16 May 2011 by mommyson
- 20 May 2017
- seroquel, zoloft, depression, schizophrenia, bipolar disorder, post traumatic stress disorder, obsessive compulsive disorder, sinusitis, skin rash, anxiety and stress, borderline personality disorder
I think you need to give the prescribing doctor a ring. You sound like you maybe having a reaction to the medication. Was your dosage on any of them just changed?
I would be happy to talk with you. I will friend you and as long as your settings are open you can private message me anytime.
Best wishes and give the doc a call,
Hello, mommyson! I am sorry to hear that you are not doing so well. You may be having some reaction to your meds but it also sounds like you may be coming down with a flu or virus. If your meds have not been changed and you have been on them for awhile, your symptoms probably are not from your medications. I really encourage you to see your doctor asap so that you can be evaluated. I am happy to see that you have joined Drugs.com. I will add you as my friend so that you can send me a personal e-mail if you would like too.I wish you the best. Let us know how you are doing. Sweetie Pie
Hi, i just wrote you a long message then deleted it accidentally!!
So i'll try to remember what i wrote... What type of bipolar disorder do you have? I have bipolar 2. I take seroquel (as well as others) and have found it really good to stabilise my moods and it also helps with my insomnia. As the others have suggested, you should contact your doctor to discuss your symptoms as it is difficult to distinguish whether they are due to your meds or because you have picked up a virus. Do you have a good support system in place? It is important for you to have someone you can confide in when you are having a bad time. I never used to realise the benefits of simply talking but i have come to find it to be really healing. I am more than happy to chat with you, maybe we can compare notes about our bipolar and we might be able to help each other out.
I'm glad you have joined this website, there are some really great members here. Let us know how you're getting on. Best wishes
Hello Amy-sarah. Hugs to you. I have not been on Seroquel, but I was on Zoloft and Topamax. The Zoloft was a while ago and other than becoming more depressed and gaining weight I don't remember any side effects like you mentioned. The tingling in your feet (they call it parasthesis) is the most common side effect of Topamax. When I first started it I felt sick and tired too. It all went away after a couple of weeks to a month for me. How long have you been on each of these meds? From the tingling I am betting you recently began the Topamax. Best thing is to call the doc and ask if you should be worried- because a rash from a new medication (if one of them is new) usually means an allergic reaction of some sort. Although in my experience, doctors like to tell you there are no side effects from ANY meds and there MUST be something else causing it. I lost a lot of my hair on Topamax and had to go off it, but I think its a great med.
Helped my cravings for alcohol and binging- helped my PTSD- and the main point, it helped my headaches. Good luck to you, hope you figure it out. :)
I am also on all three of these medications and I have the same side-effects. I have been on this drug regiment for about three years now and the feet tingling actually just began a few months ago. I have also wheezed and had sinus issues which I simply chalked up to being related to allergies. If you would like to talk let me know. I'm pretty familiar with these medicines, I have been on various dosages. I am by no means a doctor, but ill help in any way I can.
I have only been on the seroquel but I do know that the topamax can cause a rash like steven johnsons syndrome which should be looked at to make sure it is not that. SJS is serious so please call your doctor and so the wheezing. I mean especially if you have never had any issues with sinus or allergy symptoms. Please call doctor and have them look at the rash. I am not a doctor but I am an advocate for my own diagnoses and research a lot. I and my psychiatirst pretty much always agree or she bets me to what I think of the medications or reactions. You can always send me private messages. I don't know where you live but my messages go to my cell so if you need to talk and I am available I be happy to get back at you.
Hi amy Sarah, I'm taking seroquel and it's giving me sinus problems too, getting too drowsy and having to take antihistamines to clear up nose. Only problem is that you end up even more drowsy don't you? I took zoloft ages ago but I became too aggressive so stopped them and I may have taken aropax at the same time but they didn't do anything good. I get the same deal with my feet, my hands and even my face on a bad day. I hope as your symptoms decrease as time passes, I've been on them for close to 3 years now. Sorry to hear your weezing, it's painful I know, sometimes I can't walk for fear of pushing the lungs too much. Take care and hope you feel better, a good cortisone cream should help those rash parts on your face- hydrocortisone helped my face. xo :-)
It does sound as though you're having a reaction to one of your meds. Did you just start taking one of them? I would contact my doctor immediately. I took 300 mg. of Seroquel and got the same reaction as a man on either Cialis or Viagra gets after having an erection for four hours. My clitoris was paralyzed. And, there is no injection for women for this phenomenon -- only men. Isn't that interesting. Perhaps this was because I was on such a high dosage. The ER doctor checked and said it is a very rare side effect, but it does happen. I had to let it wear off by itself. There was no permanent damage. It was a very unpleasant sensation.
I take topamax I have for a while. in the beginning my feet tangled and fell asleep in my arms tangled in it was very disturbing and beginning but it subsided when my body got used to it so for the tingling and falling asleep with the your extremities that is topamax now about the rash and stuff like that I have an experienced anything rash like on topamax. topamax also may give you a sinus issues i have them... it slso can give a bad taste if you drink soda sometimes. May slow down your cognition a bit a first, depending on dode as well. For me I really like topamax out of the medicines I've been on.
I have been on the Zoloft and also seroquel. They didn't really agree with me gained a significant amount of weight &zolft didn't really affect me it was just like taking tic tacs&skittles- I did gain some weight&it was more difficult to sleep on zoloft... I got off seroquil and zoloft I was put on Effexor XR and I've been on effexor XR ever since, I was 16. I did try to change a few times but always felt best with effexor xr & topamax as well.
klonopin I take for anxieties/panic & sonata for sleep. I haven't had side effects on the meds I'm on at the moment.
I just got off two medicines-clonidine and Buspar... Buspar b/c vision changes&cognition... clonidine b/c it said weight gain. But, it worked very well= if it's not the cause-I gained weight, I am going back on it...
Everyone is different. I don't do well on SSRIs- I can only take SNRIs. One rebuilds the chemicals- the other makes the chemicals move... I have; MDD, PTSD, SAD/GAD, ADD, (they are borderline about) Borderline PD...
Take care! I hope you find what you search for just know you're not alone. When you're feeling down just laugh for no reason...
I am the only one crazy enough to understand myself in my own jokes...
I know I just wrote you lol... I just remembered my ex's brother actually had to get sinus surgery b/c topamax but he has been on the highest does for years and years and the generic gave him a rash and made him weeze/sick b/c he was allergic to one of the compounds that the generic had that brand doesn't... I feel minimal difference on generic. Usually if I am on brand and switched to a generic it doesn't work as well but it's so far so good...
ANYWAYs hope you are well! Take care!
147 green sea road south. Loris SC 29569 be happy to be your pen pal. The tingling is from the topiramate/topamax. I've had experiences with many antidepressants so we would def benefit from taking/chatting. You can text me also at (843) 742-7486. My name is Grey Grainger. Look forward to hearing from you. PS text me and let me know that you got my phone response. PPS I'm not a Dr yet but have completed my Pre-Med med bachelor's degree and a year of med school.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 May 2019 • 11 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Updated 19 Sep 2016 • 9 answers
Updated 31 Jan 2018 • 8 answers
Updated 31 Oct 2017 • 12 answers
Updated 31 Jan 2019 • 9 answers